RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2008 Volume 30, Pages 3–173 (Mi cmfd130)

This article is cited in 69 papers

Functional-differential equations in Sobolev spaces and related problems of spectral theory

V. V. Vlasov, D. A. Medvedev

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

UDC: 517.929


 English version:
Journal of Mathematical Sciences, 2010, 164:5, 659–841

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025